It's been a while since I posted but I was wondering if anyone ever had any problems with anexity or neverousness while on asacol? I have been taking asacol for about 5 years, and I have been on the max dose for approximtely 1 year and 5 months. I have noticed that my anexity has increased greatly during that time, and I am wondering if the Asacol could be causing this (as I have read that aniexty has been reported from Asacol use).
Has anyone else experienced anything similar? Does anyone have any info they can provide me with?
Thanks in advance and God bless.....
--23 yrs old -- Left Sided Uclerative Colitis
--Diagnosed over 3 years ago
--12 Asacol daily - 3 pills/4 times - 1 Canasa
--1 Ganeden (probiotic) nightly - probiotic cereal/yogurt
--2 Centurm daily (these have helped greatly with fatigue and colds) ------2 Citrical Calcium daily
--5 to 10 Grams Gultimine daily
--One omega 3-6-9 fish Daily